This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reversal of Antipsychotic-Induced Hyperprolactinemia, Weight Gain, and Dyslipidemia by Aripiprazole: A Case Report

Shih-Ku Lin, MD, and Chih-Ken Chen, MD, PhD

Published: August 15, 2006

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: The association between antipsychotics and increased risks of hyperprolactinemia,1 weight gain,2 and dyslipidemia3 is well recognized. Recently, Wahl and Ostroff4 reported a case of successful treatment of symptomatic hyperprolactinemia using aripiprazole. This report presents a case of reversed risperidone-induced hyperprolactinemia, weight gain, and dyslipidemia by aripiprazole before discontinuation of risperidone.’ ‹’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 67

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...